# SDR USAA2012110900005

- Difficulty date: October 25, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SEAT TRACK RAIL CORRODED BETWEEN FR 61 AND FR AT S23L & Y 765.  REPAIRED RAIL IAW A319 SRM 53-41-15 PARAGRAPH 5. B FIG 202.
